# SDR DL76L962621

- Difficulty date: November 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Condition: Malfunctioned
- Location: Cockpit
- Component: 4058650931
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/O CDU SCREEN FAILED, UNABLE TO FLY TRACK.  DIVERTED TO JFK.  REPLACED NR 2 FMS CDU, OPS NOW NORMAL.
